cardiologist-icon
Pericardial effusion
Sir My father having age of 50 yrs was having from last ten days. On last saturday 18/2/17 he fell down and get unconscious and bp goes down to 93/63 and he has having a temp of 102°F. Then i take him to our regular doctor and he give some parecitamol and medicine and same think happen on last sunday 19/2/17 so we immediately take him to the nearest doctor . He said he is having a moderate pericardial effusion and he admitted in ICUU and started his treatment and around 2 pm he said his pulse rate are decreasing below 50bpm and there is risk so he suugested to implant temporary pace maker so he implant TPI around 4pm and kept him under survillence . During that night the AF(Atrial Fibrilation) is between 110 to 130 but after two days 21/2/17 in morning at 10 am he removed TPI . After removing TPI the AF started varying between 100 to 150 then he changes medicine for controling it after which it started varying from 110-130. Now on next day he say 90%fluid gets dissolved. So what to do
161 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You should immediately consult a cardiologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Moderate joint effusion Pericardial effusion causes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.